# SDR FDEA200812045080

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65672505
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BULKHEAD UPPER ANGLE CORRODED CENTERLINE TO RBL 1166.  REMOVED AND REPLACED UPPER CHORD ANGLE AT STA 1166 IN LWR AFT CARGO PIT REF SRM 51-30-2. THIS IS CLASSIFIED AS A MINOR REPAIR.
